# SDR ASAA2023060443444

- Difficulty date: June 4, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N941AK
- Make and model: Boeing 737-9
- Aircraft serial: 44101
- Aircraft time: 3,071 hours, 910 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE. GROUNDED - YES. CYCLED BOTH FMC'S CIRCUIT BREAKERS REF B737-9 FIM TASK 34-61-00-810-918. MESSAGE EXTINGUISHED.
